# SDR VNAA2017080711102

- Difficulty date: August 7, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 31,549 hours, 31,430 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Detector
- Condition: Faulted
- Location: Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED A DISPLAY COOL CAUTION MESSAGE IN FLIGHT AT APPROXIMATELY FL220 AT 260 KNOTS. THE CREW RETURNED TO THE FIELD. MAINTENANCE REPLACED THE DISPLAY COOLING LOW FLOW DETECTOR AND EVERTHING OPS CHECKED GOOD.
